I'm 30 years old and have had the most regular cycle of any woman on this planet since i was nearly 14. From my 3rd period onward, I had never missed a month. I can even tell when i ovulate without having to check a thermometer. Nearly a couple of years ago, i had my first "problem". First, I had a period that was about 3 weeks after my last one and it was very light. The next month I completely skipped. The month after that, I had irregular bleeding for an entire month, but then, i finally had a regular (but very heavy) period and got back on track.I thought maybe the problem was caused by stress. Before and during all of this, I had been in a minor car accident, traveled overseas and became very ill with allergies which plagued me through my hectic journey, and returned home to find a battle between my insurance company and his because he was too stupid to admit that he pulled out from a stop sign without looking.i went to the doctor, but her only solution was to offer birth control pills which i did not take. she didn't seem interested in taking a history because she said, "some women do that...." and i was trying to tell her that I don't do that.however, it didn't matter because i was back to my normal self again. so, away i went, the only health problem i'd had since then being a cyst in the breast which was mostly taken care of with the near elimination of all caffeine from my diet.last month, i had another spell of allergies and so i decided to try and buy Claritin to take care of them. it seemed to work fine, but all of the sudden, once again, i'm having another very light period less than 3 weeks after my last one. i felt my side hurting a bit last week, which i took to be a sign that maybe things were normal.i then remembered when i was overseas that when i went to their pharmacy looking for relief, they handed me Zyrtek (another 24 hour antihistamine) and Sudafed.I began to realize that there might be a potential pattern going on. Is there any chance that the antihistamines or other medications might be interfering with my body's ability to ovulate and thus causing the problem?
Iv'e never heard of it, but, your experience seems to point to the fact that for you, antihistamines might cause a problem with periods.
Get a taste of Old Time Religion..........lick a witch grin
I think it is possible. I have noticed that Every med I take has some sort of side affect. Some mess with my cycle, some with my vision, some with my skin, others cause my eyes to swell shut. I have never heard of antihistimines causing problems with periods, but alot of things can, so I wouldn't put it past. You could try to avoid them for a while, and then try again, and that should prove or disprove your idea.
"Be who you are and say what you feel, because those who mind don't matter and those who matter don't mind." -- Theodor Seuss Geisel